Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delevoped rash on vagina area after shaving. What could be done?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
I don't usually shave my pubic area but I did and concentrated on the hairs around my anal opening and my vaginal opening. Now on one side there is a rash with bumps what is it? It itches. What can I do to relieve it.
Posted Tue, 2 Apr 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Nilofer AR 8 minutes later
Hello,
Thanks for the query.

Your problem of rash with bump is due to ingrowth of hair.
This is usually seen when you shave for the first time.
You will feel better after 3 days. Till then apply a antihistamine cream to the part.
If itching is severe , you can take an anti-histamine one tablet daily for 3 days.
You will be perfectly fine in another 3 days. So do not worry.
Hope this helps,
regards,
Dr Nilofer

Above answer was peer-reviewed by
 
Follow-up: Delevoped rash on vagina area after shaving. What could be done? 7 minutes later
The rash has been for about 1 week. This isn't my first time shaving. I usually wax but if I can not find the time I shave. It seems to be relieved if I place XXXXXXX on it. Also I also just finished a 10 day dose of levaquin and I don't know if this could be a side effect?
 
 
Answered by Dr. Nilofer AR 4 minutes later
Hello,
Thanks for the query.

Yes it could be a side effect of levaquin.
You can apply a soothing cream with anti-fungal agent(clean and clear ointment) on it.
It will give relief.
Hope this helps.
Feel free to ask follow up questions. I will be happy to help.

regards,
Dr Nilofer

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor